Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 27, 2007, 3:40 PM EDT for Saratoga County, New York. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 27, 2007, 4:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Saratoga County, NY
The radar
The Albany radar (KENX), 42 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:49 PM EDT | TSTM WND DMG | Burnt Hills, NY | 1 TREE AND WIRES DOWN |
| Jun 27, 4:01 PM EDT | TSTM WND DMG | Charlton, NY | 1 TREE AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 271940
SVRALY
NYC091-272030-
/O.NEW.KALY.SV.W.0073.070627T1940Z-070627T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 430 PM EDT
* AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BURNT HILLS...OR ABOUT 6 MILES NORTH OF SCOTIA...AND MOVING EAST AT
25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF BALLSTON SPA BY 345 PM EDT...
CLIFTON PARK BY 350 PM EDT...
ROUND LAKE BY 355 PM EDT...
MECHANICVILLE BY 405 PM EDT...
LAT...LON 4294 7364 4290 7368 4281 7367 4282 7385
4284 7389 4290 7391 4290 7395 4294 7403
4301 7403 4302 7361
$$
SNYDER2 follow-up statements
000
WWUS51 KALY 271956
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
355 PM EDT WED JUN 27 2007
NYC091-272030-
/O.CON.KALY.SV.W.0073.000000T0000Z-070627T2030Z/
SARATOGA NY-
355 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN SARATOGA COUNTY...
AT 351 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL...DAMAGING WINDS IN EXCESS OF
60 MPH AND TREES AND WIRES DOWN IN BURNT HILLS. THIS STORM WAS
LOCATED NEAR JONESVILLE...OR ABOUT NEAR CLIFTON PARK...MOVING EAST
AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COONS AND NEWTOWN BY 400 PM EDT...
WILLOW GLEN...MECHANICVILLE AND SNAKE HILL BY 405 PM EDT...
EAST SARATOGA JUNCITON...STILLWATER JUNCTION...WAYVILLE AND
KETCHUMS CORNERS BY 410 PM EDT...
STILLWATER BY 415 PM EDT...
LAT...LON 4294 7364 4290 7368 4281 7367 4280 7382
4284 7389 4290 7391 4290 7395 4294 7403
4301 7403 4303 7361
$$
WRS/VTK000
WWUS51 KALY 272030
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
428 PM EDT WED JUN 27 2007
NYC091-272038-
/O.CAN.KALY.SV.W.0073.000000T0000Z-070627T2030Z/
SARATOGA NY-
428 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SARATOGA COUNTY IS
CANCELLED...
THUNDERSTORMS HAVE MOVED OUT OF SARATOGA COUNTY FOR NOW.
HOWEVER...MORE STORMS WILL MOVE INTO SARATOGA COUNTY DURING THE
NEXT HOUR.
LAT...LON 4294 7364 4290 7368 4281 7367 4280 7382
4284 7389 4290 7391 4290 7395 4294 7403
4301 7403 4303 7361
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 27, 3:15 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 315 PM EDT WED JUN 27 2007 .SYNOPSIS... THE HOT AND HUMID AIRMASS WILL BE REPLACED BY A MUCH COOLER AND DRIER AIR MASS ON THURSDAY...AS A COLD FRONT CROSSES THE REGION DURING THE DAY. SCATTERED SHOWERS OR THUNDERSTORMS ARE STILL POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH. THE LARGE COOL AND DRY AIR MASS BEHIND THIS COLD FRONT WILL SETTLE IN OVER THE REGION AND CONTROL OUR WEATHER THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... INTENSE CONVECTION HAS ENDED ACROSS MUCH OF THE REGION...BUT ULSTER...DUTCHESS AND LITCHFIELD COUNTIES REMAIN UNDER A SEVERE THUNDERSTORM WATCH UNTIL 1100 PM. FOR MOST OF THE REGION IT WILL BE QUITE THIS EVENING WITH NOTHING MORE THAN A SCATTERED SHOWERS. FOR THE SOUTHERN THREE COUNTIES...A LINE OF THUNDERSTORMS IS CURRENTLY MOVING THROUGH ULSTER COUNTY AND POINTS SOUTH...AND THIS LINE WILL LIKELY EXIT LITHCFIELD COUNTY BY 1000 PM. && .SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY/... WILL LOSE THE CHANCE OF SEVERE CONVECTION IN ALL AREAS AFTER 1100 PM...BUT SOME ELEVATED INSTABILITY WILL REMAIN...SO WILL MAINTAIN A CHANCE OF THUNDER OVERNIGHT. HOWEVER...STORMS WILL NOT BE ROOTED IN THE BOUNDARY LAYER AND SHOULD NOT BE ABLE TO MIX STRONG WINDS DOWN. THE THREAT OF LOCALIZED HEAVY RAIN AND LIGHTNING WILL CONTINUE TONIGHT. A COLD FRONT MOVING SOUTHEAST FROM THE EASTERN GREAT LAKES WILL APPROACH NORTHWEST AREAS EARLY THURSDAY MORNING. SO THERE MAY BE A LULL IN THE CONVECTIVE ACTIVITY FOR A TIME TONIGHT...BEFORE MORE SHOWERS/STORMS DEVELOP TOWARDS MORNING. GOOD AGREEMENT WITH THE MODELS THAT THE COLD FRONT WILL CLEAR CENTRAL AREAS INCLUDING THE CAPITAL DISTRICT BY THE EARLY AFTERNOON HOURS THURSDAY...BUT WILL NOT REACH SOUTHERN AREAS UNTIL LATE THURSDAY EVENING...SO HAVE INCREASED THE POPS FOR OUR SOUTHERN AREAS THURSDAY NIGHT. CONVECTION SHOULD PRETTY MUCH BE LIMITED TO AREAS SOUTH AND EAST OF ALBANY THURSDAY AFTERNOON. SOME OF THE STORMS COULD BE SEVERE SOUTH AND EAST OF THE CAPITAL DISTRICT...WITH SBCAPE VALUES AROUND 1000-1500 J/KG AND 0-6 KM BULK SHEAR OF 25-30 KTS. TEMPS WILL BE COOLER NORTH AND WEST THURDSAY BUT ARE LIKELY TO BE IN THE UPPER 80S OVER THE MID HUDSON REGION OF NEW YORK AND IN THE MID 80S OVER NORTHWESTERN CONNECTICUT...AND THE HUMIDITY WILL CONTINUE IN THESE AREAS AS WELL. LOWS THURSDAY NIGHT WILL RANGE FROM THE MID 40S IN THE ADIRONDACKS AND GREEN MTNS WHERE SKIES SHOULD CLEAR OUT BY LATE EVENING...TO NEAR 60 IN MOST OF THE HUDSON VALLEY. FRIDAY WILL BE MOSTLY SUNNY AND MUCH COOLER WITH HIGHS IN THE MID 60S OVER THE HIGHER TERRAIN AND IN THE LOW 70S IN THE HUDSON VALLEY...ABOUT 8 DEGREES BELOW NORMAL...WITH A PLEASANT NORTHWESTERLY BREEZE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A CANADIAN HIGH BUILDS INTO THE REGION FRIDAY NIGHT AND SATURDAY AND CRESTS OVER THE REGION SUNDAY. IT WILL BRING SUNNY SKIES AND TEMPERATURES ABOUT 5 DEGREES BELOW NORMAL. TEMPERATURES WILL GRADUALLY INCREASE TUESDAY AS WARMER AIR MAKES ITS WAY INTO THE REGION WITH A CHANCE OF SHOWERS MONDAY NIGHT AND TUESDAY AS A WEAK LOW MOVES ACROSS THE REGION...BRINGING A WARM FRONT THROUGH THE REGION TUESDAY FOLLOWED BY THE COLD FRONT ON WEDNESDAY. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... WILL NOT SPECIFICALLY MENTION CONVECTION IN THE KALB/KGFL TAFS WITH THIS ISSUANCE. CONVECTION THAT FIRED UP THIS AFTERNOON HAS PASSED AND ANY CONVECTION ASSOCIATED WITH THE COLD FRONT WILL NOT REACH HERE UNTIL VERY LATE TONIGHT OR EARLY THURSDAY MORNING WHICH IS THE CONVECTIVE MINIMUM TIME. AFTER A COUPLE OF HOURS OF POTENTIAL CONVECTION AT KPOU THROUGH 02Z...WILL ONLY KEEP CB IN THE FORECAST INTO WEDNESDAY MORNING. THE CROSSOVER TEMPS LOOK TO BE AROUND 70. HOWEVER CLOUDS AND SOME BREEZE WOULD PRECLUDE CLASSIC RADIATIONAL FOG FORMATION TONIGHT. HOWEVER...SHOWER INDUCED IFR FOG IS POSSIBLE AT KPOU WHERE WINDS WILL BECOME LIGHT. IFR FOG ALSO POSSIBLE AT KGFL WHICH HAS THE BEST POTENTIAL TO REACH THE CROSSOVER TEMP. LIGHT SOUTH WINDS (UP TO 10 KTS) WILL OCCUR AHEAD OF THE COLD FRONT...THE SWITCH TO WEST AT 10 TO 15 KTS WITH GUSTS TO 20 KTS POSSIBLE BEHIND THE FRONT. OUTLOOK... FRI THROUGH SUNDAY...VFR. NO SIG WX. && .FIRE WEATHER... A MUCH COOLER AND DRIER AIR MASS WILL REPLACE THE HOT AND HUMID AIRMASS ON THURSDAY. HIGHLY VARIABLE RAIN AMOUNTS FROM A TENTH OF AN INCH TO TREE INCHES HAVE OCCURRED OVER THE FORECAST AREA THIS AFTERNOON AND EVENING. THE COLD FRONT WILL CROSS THE AREA ON THURSDAY...TRIGGERING MORE SHOWERS AND THUNDERSTORMS. WITH THE PASSAGE OF THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL FILTER IN. THE HUMIDITY WILL INCREASE TO NEAR 100 PERCENT AFTER MIDNIGHT...WITH WINDS DIMINISHING OVER THE VALLEYS TO LESS THAN 5 MPH. ON THURSDAY THE MIDDAY HUMIDITY WILL RANGE FROM 50 PERCENT IN THE HUDSON VALLEY TO ABOUT 70 PERCENT OVER THE ADIRONDACKS AND HIGHER TERRAIN OF THE BERKSHIRES AND THE GREEN MTNS. && .HYDROLOGY... A TENTH TO THREE INCHES OF RAIN OCCURRED OVER THE HSA THIS AFTERNOON AND EVENING. OVERALL...VERY LITTLE RESPONSE ON AREA MAINSTEM STREAMS AND RIVERS. ADDITIONAL RAINFALL FOR THE REST OF TONIGHT AND THURSDAY WILL BE SCATTERED AND NOT LIKELY AFFECT AREA STREAMS AND RIVERS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 27, 1:28 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 128 PM EDT WED JUN 27 2007 CTZ013-NYZ059-060-064>066-281200- SOUTHERN LITCHFIELD-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 128 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN 58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH. THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING INTO A VERY WARM AND HUMID AIR MASS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. THE THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ001-MAZ001-025-NYZ058-061-063-281200- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- 128 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN 58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH. THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING INTO A VERY WARM AND HUMID AIR MASS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. THE THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ032-033-038>043-047>054-082>084-VTZ013>015-281200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 128 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN 58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH. THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING INTO A VERY WARM AND HUMID AIR MASS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS ON THURSDAY. THE THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 27, 2:30 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 230 PM EDT WED JUN 27 2007 NYZ063-064-271915- EASTERN ULSTER NY-WESTERN ULSTER NY- 230 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM IN ULSTER COUNTY... AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS...AND HEAVY RAIN. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF WEST SHOKAN...OR ABOUT 10 MILES EAST OF GRAHAMSVILLE...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... WEST SHOKAN BY 240 PM EDT OLIVEBRIDGE BY 250 PM EDT HURLEY AND TILLSON BY 310 PM EDT IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM/BJF
Special weather statement, Jun 27, 2:35 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 235 PM EDT WED JUN 27 2007 NYZ039-040-271915- MONTGOMERY NY-SOUTHERN FULTON NY- 235 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM IN MONTGOMERY AND FULTON COUNTIES... AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR TRIBES HILL...OR ABOUT OVER FONDA...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... FORT JOHNSON BY 240 PM EDT HAGAMAN...AMSTERDAM AND 6 MILES SOUTH OF BROADALBIN BY 250 PM EDT IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM/BJF
Local storm report, Jun 27, 2:37 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
237 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM LIGHTNING KINGSTON 41.93N 74.00W
06/27/2007 ULSTER NY TRAINED SPOTTER
KATRINE HIGH SCHOOL STRUCK BY LIGHTNING.
&&
HJOHNSONSpecial weather statement, Jun 27, 2:59 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 259 PM EDT WED JUN 27 2007 NYZ048-049-271945- WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY- 259 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM IN SCHENECTADY COUNTY... AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS...AND HEAVY RAIN. THIS STORM WAS LOCATED 9 MILES WEST OF GLENVILLE...OR ABOUT OVER AMSTERDAM...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... ROTTERDAM JUNCTION AND GLENVILLE BY 315 PM EDT EAST GLENVILLE AND SCOTIA BY 330 PM EDT ALPLAUS...NISKAYUNA AND SCHENECTADY BY 335 PM EDT IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM/BJF
Special weather statement, Jun 27, 3:02 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 302 PM EDT WED JUN 27 2007 NYZ032-033-038-271945- HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 302 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS IN HAMILTON AND HERKIMER COUNTIES... AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF LEWEY LAKE CAMPGROUND TO 12 MILES NORTHEAST OF OHIO TO 18 MILES WEST OF NORTHWOOD TO 18 MILES WEST OF FRANKFORT...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF SPECULATOR TO 17 MILES NORTHEAST OF HINCKLEY TO 10 MILES NORTH OF ROME TO 10 MILES WEST OF UTICA...AND MOVING EAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR... LEWEY LAKE CAMPGROUND BY 320 PM EDT SPECULATOR BY 340 PM EDT NORTHWOOD...MOFFITT BEACH CAMPGROUND...FRANKFORT AND POLAND BY 345 PM EDT SNYDER
Local storm report, Jun 27, 3:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG AMSTERDAM 42.94N 74.19W
06/27/2007 MONTGOMERY NY LAW ENFORCEMENT
MULTIPLE TREES AND POWERLINES DOWN THROUGHOUT THE CITY.
&&
KSUTKEVIThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:11 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady | 64 min |
| Jun 27, 3:16 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 59 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 49 min |
| Jun 27, 4:17 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 43 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 52 min |
| Jun 27, 4:42 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 48 min |
| Jun 27, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 65 min |
| Jun 27, 5:22 PM EDT | Flash Flood Warning | ALY | Albany, Rensselaer, Saratoga | 3 hr |
| Jun 27, 5:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 62 min |
| Jun 27, 5:45 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.